MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA+; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA+; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 416416
Medical Device Problem Codes Fluid/Blood Leak (1250); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 4.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: there were photographs associated with this case; however, the reported defect cannot be seen.No unused return sample was expected.Batch record revision results: lot 4g01162 was manufactured on 04/jul/2024, in aps 4 auto line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 06/jun/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1703524 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.Historical complaints review: on 06/jun/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4g01162 lot for the malfunction "pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)" defect and no additional complaints were identified.Historical nonconformance review: on 06/jun/2025, complaint investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction "pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)" for the lot number 4g01162 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 4 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage, which should be (b)(4) based on our standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4) importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: the batch records have been reviewed and all necessary tests during the manufacturing process and final product release have been completed and met the requirements.Additionally, a review of historical nonconformances showed no additional nonconformances.It's important to note that the failure rate is well within our accepted acceptable quality level (aql) level for this type of defect.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user reported four pouches outlet strips were cracked, she stated this issue occurred on second day of use.She started using the pouches that have the straight outlet strips and started to get leakage.She was unsure if the leakage was coming from between the outlet strip and the seam around the outlet strip or if it occurred because the outlet strips become sharp and punctured the pouch film when it was folded up which she had visualized.It started with the strip cracked and broken into pieces that were sharp like paper cuts.The end user reported that this was the fourth pouch out of this box that this had happened with.The first three were not as bad as this issue and she was not sure if it was a leak or happened by some dropped stool on the toilet seat.The product was used by the patient.Photographs depicting the issue were received from the complainant.

Brand Name
NATURA+
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal, 91000
DR  91000
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22283451
Report Number9618003-2025-02006
Device Sequence Number8819821
Product Code FON
UDI-Device Identifier00768455188079
UDI-Public00768455188079
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number416416
Device Lot Number4G01162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale